# SDR SWIA202157918

- Difficulty date: April 14, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N182SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000579
- Aircraft time: 13,478 hours, 7,594 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Scratched
- Location: Frms 86-89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BEAM AT FR 86 TO FR 89 SCRACTHED AS MARKED.          (C-CHECK RO 4/27/2021)    REMOVED AND REPLACED R/H BEAM AT FR 86 TO FR 89 REF SRM 51-40-08, RESTORED SURFACE PROTECTION REF SRM 51-23-04, 51-23-05, 51-23-06 REFER TO CONTINUATION CARD FOR ALL WORK ACCOMPLISHED. FACTORY PART REPLACED NO WEIGHT CHANGE.
